NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Morning doc I need ur help, I had genital wart 7yrs ago n I was treated wit podophyllin application on it but since then my menstrual cycle is always late. since then I have been consulting doctors and they tel me all the time to do infection test which I did and I use the prescribed drugs they tel me to use but yet no changes. but what I observe is that anytime I use those antibiotics my period for the month wil com at the normal time. presently I have not seen my period for the month which I shuld have seen since 1st of this month. I dnt knw what to do anymore pls help me "

    User Avatar
    A 28 years year old female asked:
    3 years ago
    Morning doc I need ur help, I had genital wart 7yrs ago n I was treated wit podophyllin application on it but since then my menstrual cycle is always late. since then I have been consulting doctors and they tel me all the time to do infection test which I did and I use the prescribed drugs they tel me to use but yet no changes. but what I observe is that anytime I use those antibiotics my period for the month wil com at the normal time. presently I have not seen my period for the month which I shuld have seen since 1st of this month. I dnt knw what to do anymore pls help me
    Dr. Kangpe H answered:
    3 years ago
    Thanks for your question. It looks like you might have a recurrent infection. I think they best thing would be to see a specialist gynaecologist about this and not just any doctor. If you are interested in our doctor link programme where we help you find a doctor you can send us an email on hello@kangpe.com.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app